2021, Vol. 6, Issue 3, Part A
The numerical range of some operators on a finite dimensional Hilbert spaceAuthor(s):
Arthur Wanyonyi Wafula and JM KhalaghaiAbstract:
In this article we consider the geometry of the numerical range and show that if T is a hypernormal operator on a finite dimensional Hilbert space then its Numerical Range W (T) is Polygonal. AMS200 Mathematics classification 47B47, 47A30, 47B20.Pages: 13-15 | Views: 351 | Downloads: 17Download Full Article: Click Here
How to cite this article:
Arthur Wanyonyi Wafula, JM Khalaghai. The numerical range of some operators on a finite dimensional Hilbert space. Int J Stat Appl Math 2021;6(3):13-15.